MAUDE Adverse Event Report: HOLOGIC, INC. TRUNODE SURGICAL GAMMA PROBE; PROBE, UPTAKE, NUCLEAR

HOLOGIC, INC. TRUNODE SURGICAL GAMMA PROBE; PROBE, UPTAKE, NUCLEAR
Model Number 120-807605
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot number.The device was released meeting all qa specifications.
 
Event or Problem Description
It was reported that during a procedure on (b)(6) 2026, "the trunode gamma probe started malfunctioning.It would give me readings of 9999 randomly even when the probe was directed away from the primary injection site towards the wall.Also, the sentinel lymph node basin would give very low readings in the teens and twenties with no area of ¿hot¿ activity, which made identification of the sentinel lymph node impossible.I tried replacing the probe a couple of times, as well as replacing the associated trunode screen/monitor, without resolution of the issue." customer outreach was performed, but no further details are available at this time due to no response.Report stated the procedure was aborted.

Brand Name
TRUNODE SURGICAL GAMMA PROBE
Common Device Name
PROBE, UPTAKE, NUCLEAR
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
sarah lawlor
250 campus drive
marlborough, MA 01752
MDR Report Key25460418
Report Number1222780-2026-00350
Device Sequence Number8708898
Product Code IZD
UDI-Device Identifier15420045512856
UDI-Public(01)15420045512856(17)260704(10)24G04RP
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/04/2026
Device Model Number120-807605
Device Catalogue Number120-807605
Device Lot Number24G04RP
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer07/10/2026
Initial Report FDA Received Date06/10/2026
Supplement Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown